# SDR SWIA201335793

- Difficulty date: December 4, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120
- Aircraft serial: 120326
- Aircraft time: 37,021 hours, 47,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN ROWS 2 & 3 OF THE BELLY, HAS QUITE A LOT OF SURFACE CORROSION ON RIBS & SKIN.  C-CHECK REMOVED, BLENDED OUT & APPLIED CONVERSION COATING TO TRACES OF CORROSION AREAS IN FUSELAGE INTERNAL SKIN BETWEEN FRAME 17 TO 19, ROWS 2 & 3  & STRINGER 20L TO 20R IAW SRM.
